# SDR DXTA2023011678540

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,963 hours, 9,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 631351
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN RIGHT GEAR WOULD NOT RETRACT. AFTER GEAR RETRACTION NOSE AND LEFT MAIN RETRACTED. RIGHT MAIN REMAINED DOWN AND LOCKED (GREEN). ALSO CONFIRMED BY TOWER ON DEPARTURE NOSE AND LEFT RETRACKED, RIGHT MAIN DOWN. NO RED UNLOCK LIGHT. PER QRH LOWERED GEAR , 3 GREEN NO RED. LANDED UNEVENTFULLY.  PERFORMED REMOVAL AND INSTALLATION OF RH MAIN LANDING GEAR DOWN LOCK SWITCH. WORK DONE IAW AMM CH 32-60-00. PERFORMED MAIN LANDING GEAR SWINGS AND OPERATIONAL TEST IAW AMM CH 32-60-0ALL OPS CHECK GOOD.
